Repositorio de producción científica de la Universidad de Sevilla

A complete diophantine characterization of the rational torsion of an elliptic curve

 

Advanced Search
 
Opened Access A complete diophantine characterization of the rational torsion of an elliptic curve
Cites

Show item statistics
Icon
Export to
Author: García Selfa, Irene
Tornero Sánchez, José María
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2012-01
Published in: Acta Mathematica Sinica, 28 (1), 83-96.
Document type: Article
Abstract: We give a complete characterization for the rational torsion of an elliptic curve in terms of the (non–)existence of integral solutions of a system of diophantine equations.
Cite: García Selfa, I. y Tornero Sánchez, J.M. (2012). A complete diophantine characterization of the rational torsion of an elliptic curve. Acta Mathematica Sinica, 28 (1), 83-96.
Size: 131.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/41939

DOI: http://dx.doi.org/10.1007/s10114-012-9751-9

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)